Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 417, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 20, 2012, 4:16 PM EST for Grady County, Thomas County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2012, 4:16 PM EST (21:16 UTC)
- Expired
- Dec 20, 2012, 4:45 PM EST
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 64 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 4:35 PM EST | TSTM WND DMG | Thomasville, GA | TREE DOWN ACROSS A ROADWAY IN THOMASVILLE THAT WAS REMOVED BY A DEPUTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 20, 10:19 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2063 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
828
WUUS52 KTAE 202116
SVRTAE
GAC131-275-202145-
/O.NEW.KTAE.SV.W.0417.121220T2116Z-121220T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EST THU DEC 20 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
SOUTHERN GRADY COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 445 PM EST
* AT 411 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF THOMASVILLE...OR
NEAR ROCKY HILL...AND MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOSTON AND COOLIDGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 3074 8374 3067 8406 3069 8428 3075 8434
3081 8426 3104 8386 3104 8380 3103 8379
3104 8378 3103 8373
TIME...MOT...LOC 2117Z 242DEG 47KT 3075 8416
$$
42-DVD2 follow-up statements
294
WWUS52 KTAE 202131
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EST THU DEC 20 2012
GAC131-202141-
/O.CAN.KTAE.SV.W.0417.000000T0000Z-121220T2145Z/
GRADY GA-
431 PM EST THU DEC 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRADY COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR NORTHWEST FLORIDA.
LAT...LON 3074 8374 3067 8406 3067 8408 3091 8408
3104 8387 3104 8380 3103 8379 3104 8378
3103 8373 3101 8374
TIME...MOT...LOC 2131Z 242DEG 47KT 3084 8399
$$
GAC275-202145-
/O.CON.KTAE.SV.W.0417.000000T0000Z-121220T2145Z/
THOMAS GA-
431 PM EST THU DEC 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR THOMAS COUNTY...
AT 430 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMASVILLE...MOVING
NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DAWESVILLE...PASCO...NEWARK...EASON...DILLON...THOMASVILLE MUNICIPAL
A/P...BOSTON...MERRILLVILLE...FIVE POINTS...PATTEN...COOLIDGE AND
ENON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR NORTHWEST FLORIDA.
&&
LAT...LON 3074 8374 3067 8406 3067 8408 3091 8408
3104 8387 3104 8380 3103 8379 3104 8378
3103 8373 3101 8374
TIME...MOT...LOC 2131Z 242DEG 47KT 3084 8399
$$
42-DVD554
WWUS52 KTAE 202141
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 PM EST THU DEC 20 2012
GAC275-202151-
/O.EXP.KTAE.SV.W.0417.000000T0000Z-121220T2145Z/
THOMAS GA-
441 PM EST THU DEC 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR THOMAS COUNTY WILL EXPIRE AT
445 PM EST...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST THURSDAY EVENING
FOR NORTHWEST FLORIDA.
LAT...LON 3074 8374 3067 8406 3067 8408 3091 8408
3104 8387 3104 8380 3103 8379 3104 8378
3103 8373 3101 8374
TIME...MOT...LOC 2141Z 242DEG 47KT 3091 8386
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 3:40 PM EST, 36 minutes earlier.
Area forecast discussion, Dec 20, 3:40 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EST Thu Dec 20 2012
...Tornado Watch is in effect until 7PM EST for the west half of
the FL Big Bend, adjacent s/cntrl GA and the nearshore waters of
the Apalachee Bay...
...Gale Conditions expected late this afternoon and tonight over the
Gulf...
...Freezes Expected Friday and Saturday Nights...
.NEAR TERM [Through Tonight]...
at 230 pm EDT, the highly amplified large scale longwave pattern is
highlighted by ridge over Wrn states from the 4-corners thru
Intermountain West and along Ern seaboard/extreme Wrn Atlc. In
between, exists a deep and potent trough over E/Cntrl and Ern states
with 528dm over IA srn portion of trough moving over NE Gulf coast.
At surface, low moving thru upper trough located over IA with cold
front swd across NE Gulf coast and squall line across wrn fl
panhandle.
During the early afternoon, a pre-frontal band of largely discrete
tstms/supercells evolved into an intensifying SW-ne squall line with
bowing echoes moving 35-40kt across our area and with 50kt LLJ
providing a favorable shear environment for damaging winds and
occasional tornadoes. And various small tornadoes and severe tstms
have been occurring with the discrete cells then with squall. parent
cold front also moving very quickly to the east and moving into our
wrn counties during mid-aftn and exit across se big bend around
sunset. as it moves across our area, veering winds and drier and
relatively more stable nwd moving low level air plus strong
inversion and dense low clouds to inhibit insolation have combined
to begin to reduce the tornado threat. in fact, even with squall
remaining fairly organized, lightning over land has all but ended.
this reflected in 18z TAE special upper air run which showed meager
instability and poor lapse rates. So greatest severe threat remains
over waters but any destabilization ahead of clouds could generate
strong to isold severe storms east of River rest of aftn. Still, we
have removed all but the ern parts of warning area.
front will exit east of our area during the eve. in its wake,
temps/dew points will show a noticeable drop under cold/dry
advection. temps this afternoon colder than forecast and upstream
obs show temps in the 50s and dew points in the mid 30s now in ern
ms. in this area temps/dew points running 10-15 degrees below same
time yesterday. also, winds dropping off just behind the front, but
farther upstream we see winds gusting to 30-40kts. as local pressure
gradient increases and strong CAA overspreads local region tonight,
these winds will translate into our area. this will be borderline
wind advisory criteria and this product may be issued later.
the combination of strong cold air advection and moderate to strong
nw winds and gusts will drop minimum apparent temps (wind chill)
into the low to mid 30s west of the Apalachicola river. thus a
borderline freeze. a high risk of rip currents Walton to franklin
counties remains in effect. will go with 0-70% NW-SE mainly evening
pops. Will also remove enhanced wording. with enhanced CAA will go a
few degrees below guidance for min temps, especially wrn third.
lows around 30 coldest spots se al to upper 30s se big bend they may
generate isold pockets of freezing temps but not widespread enough
to issue a freeze warning.
&&
.SHORT TERM [Friday Through Sunday]...
No pops thru this period. As noted above, a much colder and drier
airmass will spill into the region in the wake of the cold front.
Strong CAA should hold high temperatures in the mid to upper 50s for
Friday afternoon, along with breezy and gusty northwest winds but
likely below advisory criteria. A freeze appears likely for all
areas away from the immediate coast for Friday night. Most areas
will see temperatures fall into the upper 20s. However, a few mid
20s in normally colder locations will be possible if winds are able
to fully decouple. At this time, with the sfc high expected to be
centered just west of the forecast area, a widespread hard freeze
does not seem likely. With the confidence in the freeze increasing
for Friday night, will issue a freeze watch for the entire CWA with
the morning package.
On Sat, heights will continue to rise further in wake of departing
trough and surface high in vicinity. So the airmass will begin to
slowly modify, allowing temperatures to reach back to near 60
degrees. However with calm winds, a freeze looks likely away from
the coast again on Sat night. On Sunday, with surface high to our
east and veering winds, max temps rise to the low to mid 60s.
&&
.LONG TERM [Sunday Night through next Thursday]...
The extended portion of the forecast will begin with a low-level
anticyclone centered over the Southeast US, and relatively zonal
flow aloft. The general evolution being portrayed by the global
models is for a fast-moving, progressive shortwave trough to eject
ENE from the Rockies into the Great Lakes in the early part of next
week, with a much more powerful wave digging through the Western US
and into the southern Plains by mid-week. Operational runs of the
ECMWF and GFS have yet to show much consistency on the details, but
the overall trends are relatively similar. This suggests we will see
a period of return flow, with gradually increasing PoPs from Monday
to Wednesday. The ensemble means (and operational runs) still show a
cold front passage around 00z Thursday (+/- 12 hrs), with cooler air
arriving thereafter. Thunderstorms were added to the forecast on
Wednesday as that seems to be the favored time for the approach of
the cold front for now. Model consistency may not improve until this
weekend when the blocking pattern in the NE Pacific begins to break
down and the aforementioned wave begins to move onshore.
&&
.AVIATION [through 18Z Friday]...
A Line of mostly showers and a few thunderstorms are moving rapidly
southeast through SE Alabama into SW Georgia and through the Florida
Panhandle this afternoon. Strong low level winds from the south and
southwest is producing gusty winds in excess of 30 knots near
showers and thunderstorms today. The strong southerly winds ahead of
the line of storms may produce some turbulence on approach or
takeoff. A cold front with rapidly dropping temperatures and very
strong northwest winds of gusting from 30 to 40 mph will arrive
later today over SE Alabama and the Florida Panhandle behind the
cold front. Gusty northwest winds up to 20 mph will continue over
night over the area behind the cold front as it moves rapidly east
and into NE Florida overnight. VFR with gusty northwest winds will
continue through the day tomorrow.
&&
.MARINE...
A strong cold front will move across the ern coastal waters into
tonight bringing with it hazardous marine conditions. Increasing
southerly flow ahead of the front brought advisory conditions to the
western and central waters this morning, and then to the eastern
waters late this afternoon. Very strong westerly flow following the
frontal passage, with frequent gusts to gale force expected over the
western and central waters through tonight. With frontal passage
over the western waters occurring this afternoon, Gale Warning
commences there at 21z, spreading to the central waters by 00z.
Chances for frequent gusts to gale force over the far eastern waters
appear lower, so only a small craft advisory for these marine zones.
Winds and seas will slowly subside into the weekend, possibly not
dropping below headline criteria until Saturday afternoon.
The strong winds will likely yield surf up to 5 feet this afternoon
into Friday for panhandle beaches, so will go with a high risk of
rip currents for these locations...altho next shift may choose to
drop it with eve package.
&&
.FIRE WEATHER...
in the wake of a cold front on Friday, a very dry air mass will
combine with breezy NW winds and high dispersions to produce
red flag conditions. A red flag warning is in effect for all of
n FL and for all of SE AL for FRI. Dry air lingers on Saturday,
but red flag conditions may be less likely as winds begin to
decrease as high pressure settles into the area.
&&
.HYDROLOGY...
Todays storm system is expected to bring a half inch to inch of
rainfall on average. We will see additional minor rises, but in no
case are action stages expected to be reached.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 37 57 27 60 29 / 50 0 0 0 0
Panama City 40 58 36 59 43 / 20 0 0 0 0
Dothan 33 56 28 59 34 / 10 0 0 0 0
Albany 33 55 27 59 31 / 30 0 0 0 0
Valdosta 37 55 27 58 29 / 60 0 0 0 0
Cross City 40 58 26 60 27 / 80 0 0 0 0
Apalachicola 41 58 34 58 43 / 40 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH from late Friday night through Saturday morning
for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
RED FLAG WARNING from 11 AM EST /10 AM CST/ to 7 PM EST /6 PM
CST/ Friday for Calhoun-Central Walton-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-
Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
GA...FREEZE WATCH from late Friday night through Saturday morning
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-
Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
AL...FREEZE WATCH from late Friday night through Saturday morning
for Coffee-Dale-Geneva-Henry-Houston.
RED FLAG WARNING from Noon to 5 PM CST Friday for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 7 AM EST Friday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal waters from Suwannee River to
Keaton Beach out 20 NM.
SMALL CRAFT ADVISORY until 7 PM EST this evening for Coastal
Waters From Ochlockonee River to Apalachicola Fl out to
20 Nm-Waters from Suwannee River to Apalachicola FL from
20 to 60 NM.
GALE WARNING from 7 PM this evening to 7 AM EST Friday for
Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Waters from Suwannee River to Apalachicola
FL from 20 to 60 NM.
SMALL CRAFT ADVISORY until 4 PM EST this afternoon for Coastal
waters from Apalachicola to Destin FL out 20 NM-Waters
from Apalachicola to Destin FL from 20 to 60 NM.
GALE WARNING until 7 AM EST Friday for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
BLOCK/LANIER/GOULD/EVANSHazardous weather outlook, Dec 20, 5:04 AM EST, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 504 AM EST THU DEC 20 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 504 AM EST THU DEC 20 2012 /404 AM CST THU DEC 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TODAY... A STRONG FRONT WILL CROSS THE REGION TODAY ALONG WITH A LINE OF STRONG TO POSSIBLY SEVERE SHOWERS AND THUNDERSTORMS. THE PRIMARY THREAT FROM THIS SYSTEM IS ISOLATED DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE LATE THIS MORNING AND EARLY THIS AFTERNOON WEST OF THE APALACHICOLA AND CHATTAHOOCHEE RIVERS...AND FROM EARLY AFTERNOON THROUGH MID-EVENING EAST OF THE RIVERS. HAZARDOUS WINDS AND SEAS ARE EXPECTED OVER THE MARINE AREAS TODAY AND TONIGHT...WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE STARTING LATE THIS AFTERNOON AND CONTINUING THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR PORTIONS OF THE MARINE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LIGHT FREEZES WILL BE POSSIBLE FRIDAY AND SATURDAY NIGHTS. HAZARDOUS CONDITIONS OVER THE COASTAL WATERS WILL CONTINUE THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL WILL BE POSSIBLE LATER THIS MORNING INTO THIS EVENING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Local storm report, Dec 20, 12:51 PM EST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 5 WNW GENEVA 31.08N 85.95W
12/20/2012 GENEVA AL PUBLIC
LARGE PINE TREE AND DEBRIS ON HWY 52 WEST OF GENEVA
&&
WALSHLocal storm report, Dec 20, 1:27 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 4 WNW DOTHAN 31.24N 85.46W
12/20/2012 HOUSTON AL EMERGENCY MNGR
MULTIPLE TREES DOWN AND A TRUCK OVERTURNED ALONG HWY 84
WEST OF DOTHAN. POSSIBLE SMALL TORNADO.
&&
WALSHLocal storm report, Dec 20, 1:29 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 3 NNW GLENDALE 30.91N 86.13W
12/20/2012 WALTON FL EMERGENCY MNGR
1 TREE DOWN IN NORTHERN WALTON COUNTY
&&
WALSHLocal storm report, Dec 20, 1:30 PM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND DMG 2 S FREEPORT 30.47N 86.13W
12/20/2012 WALTON FL EMERGENCY MNGR
MULTIPLE POWERLINES DOWN IN SOUTHERN WALTON COUNTY
&&
WALSHLocal storm report, Dec 20, 1:44 PM EST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
144 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 2 W SLOCOMB 31.12N 85.63W
12/20/2012 GENEVA AL COUNTY OFFICIAL
MULTIPLE TREES AND POWERLINES DOWN AROUND GENEVA COUNTY
&&
WALSHLocal storm report, Dec 20, 2:52 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EST THU DEC 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD 5 SE TYNDALL AFB 30.03N 85.51W
12/20/2012 BAY FL BROADCAST MEDIA
FUNNEL CLOUD SPOTTED NEAR EAST BAY.
&&
WALSHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:50 AM EST | Freeze Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.